数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库

Search Results

Help

Item hits: (Results 1-10 of 94)

Filters        
Items/Page:    Sort:
On the pullback attractor for the non-autonomous SIR equations with diffusion [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2017, 卷号: 449, 期号: 1-2, 页码: 1850-1862
Tan, W;  Ji, YD
View/Download:50/0
 
A nonlocal diffusion model with free boundaries in spatial heterogeneous environment [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2017, 卷号: 449, 期号: 1-2, 页码: 1015-1035
Cao, JF;  Li, WT;  Zhao, M
View/Download:49/0
 
Existence and nonexistence of global solutions for a semilinear reaction-diffusion system [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2017, 卷号: 445, 期号: 1-1, 页码: 97-124
Li, LL;  Sun, HR;  Zhang, QG
View/Download:12/0
 
Commutator estimate in terms of partial derivatives of solutions for the dissipative quasi-geostrophic equation [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2016, 卷号: 444, 期号: 1, 页码: 755-767
Chen, JW;  Chen, ZM
View/Download:33/0
 
Non-autonomous reaction-diffusion model with dynamic boundary conditions [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2016, 卷号: 443, 期号: 2, 页码: 1007-1032
Sun, CY;  Tan, W
View/Download:43/0
 
Traveling waves for the nonlocal diffusive single species model with Allee effect [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2016, 卷号: 443, 期号: 1, 页码: 243-264
Han, BS;  Wang, ZC;  Feng, ZS
View/Download:6/0
 
Uniform regularity estimates in homogenization theory of elliptic system with lower order terms [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2016, 卷号: 438, 期号: 2, 页码: 1066-1107
Xu, Q
View/Download:3/0
 
Second-order Riesz transforms associated with magnetic Schrodinger operators [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2016, 卷号: 437, 期号: 2, 页码: 1196-1218
Bui, TA;  Ly, FK;  Yang, SB(杨四辈)
View/Download:6/0
 
An inverse radiative coefficient problem arising in a two-dimensional heat conduction equation with a homogeneous Dirichlet boundary condition in a circular section [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2016, 卷号: 435, 期号: 1, 页码: 917-943
Yang, L;  Deng, ZC
View/Download:3/0
 
The second order expansion of solutions to a singular Dirichlet boundary value problem [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2015, 卷号: 427, 期号: 1, 页码: 140-170
Wan, HT
View/Download:9/0
 

1 2 3 4 5 6 7 8 9 10 next

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace